American Reality TV Home

Jump to Content Jump to Navigation

Big Brother All Stars & CBS SUMMER TV SCHEDULE CHANGES

M J + June 15th, 2006 + 5 replies

Big Brother All Stars Moves to Sundays & other CBS SUMMER TV SCHEDULE CHANGES

Don’t worry – CBS TV’s Big Brother All Stars will still air 3 times a week this Summer!

The Saturday Edition of CBS “Big Brother: All-Stars” Moves to Sundays at 8 PM While “Cold Case” and “Without a Trace” Move to Their New Fall Time Periods at 9 PM and 10 PM Respectively, Effective July 16

“NCIS” and “The Unit” Report for Temporary Friday Duty, Beginning July 7 on CBS

“How I Met Your Mother” ‘Suits Up’ For an Additional 9:30 PM CBS Broadcast, Beginning Monday, July 10

The July 5 CBS Premiere of “Rock Star: Supernova” Expands to 90-Minutes

The houseguests of BIG BROTHER: ALL-STARS have a new home on Sundays, one of several summer scheduling changes announced today by CBS.

The CBS Saturday edition of BIG BROTHER: ALL-STARS will move to Sunday (8:00-9:00 PM, ET/PT), followed by the relocation of COLD CASE (9:00-10:00 PM. ET/PT) and WITHOUT A TRACE (10:00-11:00 PM/PT) to their new fall time periods, effective July 16. The move of BIG BROTHER: ALL STARS to Sunday warms the time period for another reality series in the fall when THE AMAZING RACE moves to Sundays at 8 PM.

The Tuesday CBS edition of BIG BROTHER: ALL-STARS (8:00-9:00 PM, ET/PT) and Thursday edition (8:00-9:00 PM, ET/PT) will not change.

WITHOUT A TRACE will continue to be broadcast on CBS in its current Thursday time period (10:00-11:00 PM, ET/PT) through the remainder of the summer.

In other summer scheduling moves, the July 5 premiere of ROCK STAR: SUPERNOVA will be expanded to 90-minutes (8:00-9:30 PM, ET/PT), followed by a 90-minute CSI: MIAMI.

NCIS and THE UNIT will relocate to Fridays for the duration of the summer, effective July 7 with NCIS broadcast from 8:00-9:00 PM, followed by THE UNIT from 9:00-10:00 PM.

Also, HOW I MET YOUR MOTHER will get two Monday airings, first in its regular CBS 8:30-9:00 PM time period and another following TWO AND A HALF MEN (9:30-10:00 PM, ET/PT) beginning July 10. THE NEW ADVENTURE OF OLD CHRISTINE returns Aug. 7.

CBS’s Revised Lineup for Tuesday, July 5

8:00-9:30 PM ROCK STAR: SUPERNOVA (Premiere)

9:30-11:00 PM CSI: MIAMI (R)

CBS Revised Friday Lineup, Effective July 7

8:00-9:00 PM NCIS

9:00-10:00 PM THE UNIT

10:00-11:00 PM NUMB3RS

CBS Revised Monday Lineup, Effective July 10

8:00-8:30 PM THE KING OF QUEENS

8:30-9:00 PM HOW I MET YOUR MOTHER

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM HOW I MET YOUR MOTHER

10:00-11:00 CSI: MIAMI

CBS’S Revised Sunday Lineup, Effective July 16

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM BIG BROTHER: ALL-STARS (New Time Period)

9:00-10:00 PM COLD CASE (New Time Period)

10:00-11:00 PM WITHOUT A TRACE (New Time Period)

CBS 2006-2007 Season PRIMETIME SCHEDULE

M J + May 19th, 2006 + 3 replies

CBS ANNOUNCES the 2006-2007 Season PRIMETIME SCHEDULE

CBS has had a great year in 2005-2006 with some great programming! Can they keep it up in 2006-2007???

While we do have the Summer to take a break and look forward to an all new season of shows, we also get Big Brother!

Rock on CBS! Keep up the good work!

Here is the offical press announcements with the 2006 – 2007 Lineup (at the bottom)

Four New Shows Enhance Primetime Line-Up That Returns 18 Series And More Time-Winning Programs Than Any Other Network

Six Freshman Series Return From Last Year’s Class,

Far More Than Any Other Network

Ray Liotta, James Woods, Virginia Madsen, Skeet Ulrich and Simon Baker

Among Stars of New CBS Shows

Creative Forces Behind New Shows Include David Crane (“Friends”),

John Wells (“ER”), Jon Turteltaub (“National Treasure”)

and Brian Grazer (“The DaVinci Code”)

CBS to Win the Current Season in Viewers and Adults 25-54,

Continuing Multi-Year Winning Streak

CBS announced today the addition of four new series to its 2006-2007 primetime line-up, enhancing a line-up that will return 18 shows from last year’s schedule, including six from last season’s freshman class. The line-up, which includes three new dramas and one new comedy, was unveiled this morning by CBS Entertainment President Nina Tassler.

The four new shows feature a roster of award-winning actors and executive producers and a unique mix of concepts and genres. The freshman series include a young and sexy ensemble comedy, THE CLASS, from “Friends” co-creator David Crane; SMITH, a high octane heist thriller from “ER’s” John Wells starring Ray Liotta and Virginia Madsen; the apocalyptic drama JERICHO, from the producer of “National Treasure,” Jon Turteltaub, starring Skeet Ulrich (“Scream”); and SHARK, a glossy, high-stakes courtroom drama from Brian Grazer (“The DaVinci Code,” “A Beautiful Mind”), starring James Woods.

Those shows will join a line-up that features more time period winning series and more top 20 hits than any other network as well as a leadership position in nearly every program genre: CBS will return television’s Number One drama, CSI: CRIME SCENE INVESTIGATION; the Number One returning comedy, TWO AND A HALF MEN; the Number One and Number Two freshman dramas, THE UNIT and CRIMINAL MINDS; the Number One new comedy, THE NEW ADVENTURES OF OLD CHRISTINE; the Number One news magazine, 60 MINUTES; and the premiere reality series SURVIVOR and the three-time Emmy Award-winning THE AMAZING RACE.

Comment – “what a great returning lineup!”

In an impressive achievement, CBS is returning six of its freshman series, which strengthened four nights of the schedule, for their sophomore seasons, including HOW I MET YOUR MOTHER, CRIMINAL MINDS, GHOST WHISPERER and CLOSE TO HOME as well as THE UNIT and OLD CHRISTINE. They are part of the overall 18 series that return to the CBS primetime schedule, along with TWO AND A HALF MEN, CSI: MIAMI, NCIS, CSI: NY, SURVIVOR, CSI: CRIME SCENE INVESTIGATION, NUMB3RS, THE AMAZING RACE, COLD CASE, WITHOUT A TRACE as well as 60 MINUTES, 48 HOURS: MYSTERY and CRIMETIME SATURDAY.

As a result, CBS will win the 2005-2006 season in viewers and adults 25-54, continuing its multi-year winning streak.

The new 2006-2007 schedule:

On Mondays, CBS adds one new series to its winning comedy line-up. HOW I MET YOUR MOTHER, a show that captures a young and loyal audience, moves to 8:00 PM, followed by the new ensemble comedy THE CLASS at 8:30 PM, forming a fresh, sophisticated young adult comedy block. At 9:00 PM, CBS returns television’s Number One comedy TWO AND A HALF MEN, followed by the Number One new comedy THE NEW ADVENTURES OF OLD CHRISTINE at 9:30 PM. CSI: MIAMI, the night’s Number One show, caps the line-up at 10:00 PM.

Read the rest of this entry

Olympics a big joke.

M J + February 24th, 2006 + no replies

Who cares about the Olympics???

I only hear silence…. I don’t think all the new sports like breakdance skateboarding will get them viewers… gotta run – Dancing with the Has Beens is on!

24 on Fox – WOW!

M J + January 17th, 2006 + 7 replies

Wow!

Television just doesn’t get any better than this! Both of the 2 hour episodes were gripping and the best that tv has to offer. Looks like another great season ahead!

View the latest clips at 24 inside!

See the cast and crew celebrate the 100th show.

A Terrorist smiles for the camera before Jack kills him!

No that’s not Jack… A terrorist smiles for the camera before Jack kills him!

Read the rest of this entry

© 2010 American Reality TV

Powered by WordPress